Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

What causes excessive crying despite taking medication for depression?

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2000
Answered : 2533 Questions
Question
my primary doctor put me on medication for sever depression 7 weeks ago and I don't feel as though it is working. I actually feel the same and still cry throughout the day for no reason and have dark thoughts. I was supposed to see my doctor today but she called in to work today and won't be in for a week at least. Should I just wait, or should I try and see another doctor?
Fri, 27 Apr 2018 in Mental Health
 
 
Answered by Dr. Ashok Kumar 38 minutes later
Brief Answer:
There is need for either change or increase dose of medication

Detailed Answer:
Hello,
Thanks for using HealthcareMagic.

I read your query and understand your concerns.

Since you have already crossed a long time since the start of medication without effect, there is a need for either change of medication or increase dose of medication.

Since your doctor is having the complete details I feel waiting for her to return will be a better option.

I hope this answers you.
Feel free to write back to me if you have more questions.
Thanks and regards.

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor